MathSciNet Relay Station
MathSciNet bibliographic data
MR1881813 (2002k:41013) 41A15 (41A46)
Zhang, Xin Jian; Huang, Jian Hua The uniformity of spline interpolating operators and the best operators of interpolating approximation in $W\sp m\sb 2$ spaces. (Chinese) Math. Numer. Sin. 23 (2001), no. 4, 385–392.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement